# SDR SWAA2014062329293

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 72,821 hours, 61,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
